Advil PM Vs Tylenol PM

The argument as to which is the better OTC sleep aid and pain reliever, Advil PM vs Tylenol PM, seemingly never ends simply because each has its own advantages and disadvantages. The effects of both vary and are based on how your body would react to them. Below, we have outlined their upsides and downsides.

Advil PM Vs Tylenol PM

Advil PM
Advil PM uses 200 mg of Ibuprofen, a non-steroidal inflammatory drug, as a means to provide pain relief. What’s great about Ibuprofen is that it poses lesser risk of damaging your liver since not a lot of drugs contain it. It has to be taken on a full stomach, though, because it could cause stomach aches otherwise. While it is liver-friendly, it has the potential to cause bleeding in your gastrointestinal tract.

Its Benadryl content, which is responsible for aiding your sleep, is also noticeably higher than Tylenol PM’s, making it more potent. But a lot of people have left negative feedbacks about it, saying that 38 mg of Benadryl is just too much.

Tylenol PM
Tylenol PM, on the other hand, employs 500 mg of acetaminophen to induce pain relief. Acetaminophen’s apparent flaw, however potent it is, is that it is found in a lot of other pain relief drugs. This is why if you are taking Tylenol PM with other drugs that contain acetaminophen, it is highly recommended for you to check their acetaminophen content – lest you want your liver to be damaged permanently.

Its 25 mg of Benadryl has been deemed by most people as enough to cause sleepiness, but its acetaminophen content ultimately overshadows this, not making it a recommended choice for the said purpose.

Advil PM Vs Tylenol PM

NameAdvil PMTylenol PM
Key Features- A gentle sleep aid Ibuprofen - The diphenhydramine helps you get a full nights sleep - shortens the time it takes to fall asleep and increases the duration of your sleep- With acetaminophen for fast-acting pain relief - Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness - Non-habit forming - Easy-to-swallow caplets - Acetaminophen 500mg, Diphenhydramine 25mg
Ratings*4.7 out of 5.0 stars4.6 out of 5.0 stars
Price

Best Offer*Save 56% please click hereSave money please click here

NOTE : Product prices, availability, ratings and save money information are accurate as of the date/time indicated on post time (as seen right bellow the tittle) and are subject to change. Any price, availability and save money information displayed on Amazon Site at the time of purchase will apply to the purchase of this product.

Conclusion
With both having just about an almost balanced advantage to disadvantage ratio, it is safe to assume that neither is better than the other. It is entirely up to you to decide which one to use. But make it a point to remember the potential side effects of both, whichever one you choose to take.

Leave a Reply

Your email address will not be published. Required fields are marked *

5 × four =